# SDR USAA2011062900001

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 40,841 hours, 15,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EEL - COVER FOR EMERGENCY EXIT LIGHT AT DOOR L1 IS MISSING.  INSTALLED COVER ON EMERGENCY EXIT LIGHT ASSEMBLY AT L1 DOOR.
